MathSciNet Relay Station
MathSciNet bibliographic data
MR1318877 55Q45
Shimomura, Katsumi; Yabe, Atsuko The homotopy groups $\pi_*(L_2S^0)$. Topology 34 (1995), no. 2, 261–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement